# SDR 98ZZZX4328

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37242
- Make and model: Cessna 310R
- Aircraft serial: 310R0969
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 09601D8D0008
- Condition: Failed
- Location: E/E Bay
- Component: Bendix, KX155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER -  PART FAILED AND SMOKED.
